| Catalog Number |
368650 |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that before using the bd vacutainer® eclipse¿ blood collection needle pre-attached holder, hub/collar separation occurred on two (2) units.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
G5: additional pma / 510(k)#: k982541.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd received a photo for investigation, which shows packaging for batch 5225293 and a sample with a bent device and the hub separated from the collar.For batch 5121521, twenty retained samples were visually and functionally inspected for hub/collar separation and defective locking mechanism; all samples passed testing as the safety shields were able to be activated properly with no signs of damage or device separation.For batch 5206558, twenty retained samples were visually and functionally inspected for hub/collar separation and defective locking mechanism; all samples passed testing as the safety shields were able to be activated properly with no signs of damage or device separation.For batch 5225293, twenty retained samples were visually and functionally inspected for hub/collar separation and defective locking mechanism; all samples passed testing as the safety shields were able to be activated properly with no signs of damage or device separation.Additionally, twenty retained samples were visually inspected for bent cannula, and all samples passed testing with no signs of bent cannula.Based on a review of the device history record for the incident lots, all product specifications and requirements for lot release were met.This complaint has been confirmed for the lot 5225293, for the indicated failure modes: bent and hub/collar separation.This complaint has not been confirmed for the lot 5121521, for the indicated failure mode: hub/collar separation.This complaint has not been confirmed for the lot 5206558, for the indicated failure mode: hub/collar separation.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description